Couldn't find what you looking for?

TRY OUR SEARCH!

I need advice... My boyfriend and I had sex on February 14th and the condom broke. This happened at about 11:30 that night and an hour later (12:15) he bought me plan b (only one pill) and I took it immediately. I started my period that month on the 4th and ended it on the 11th, my periods are very irregular and I'm not we'll educated on my ovulation times. So about a week after I took the plan b, I had what seemed to be a period that only lasted for 3 days and then slowly stopped by the 3rd day. Before this started I had a slight brown discharge but as I looked on other forums I saw that this seemed to be normal after taking the pill. I know the decision was stupid not being on a controlled birth control but I have already been to the doctor and start it the Sunday after my next period. I haven't felt any painful symptoms that most women do in early states of pregnancy such as abdominal pain I'm just nervous. Are these normal effects of plan b, my period is (hopefully) soon to start around 4th of this month granted they are very irregular and after reading plan b delays most periods. Also was the bleeding I experienced uterus implantation? I've read many articles and I believe it's not I just need reinsurance. Thanks for your time and answers.

Loading...

Hi Anonymous,

You took the Plan B in time.  It is unlikely you are pregnant.

It can make your periods early or late and heavier or lighter than normal.  You might also see some spotting/cramping.

You appear to have common side effects.

Hope it helps.

Reply

Loading...

Thanks for the reply. Should I expect my period to be a few days late, and since it's irregular what day should I become worried?
Reply

Loading...


We don't know when you'll have your period. It can be early or late.
That's just how it works.
Reply

Loading...

Did I experience implantation bleeding or? And I should technically start tomorrow but I'm still not feeling any normal period symptoms. I'm beginning to become worried...
Reply

Loading...


You likely experienced common side effects of Plan B, spotting.
Take a home test if you are worried. It is unlikely you are pregnant.
Reply

Loading...

I'll take a test, I bought a pack of three. I'll let you know the results. Thank you!
Reply

Loading...